# SDR CALA2012091000587

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 46,707 hours, 8,282 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED CABIN BS 325 LBL 7 TO 64,  UPPER TEE REPAIRED IAW SRM 53-00-51 REPAIR 1, FIG 201 HFEC NO CRACK FOUND.
